# SDR R61A201402060205

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 25,224 hours, 18,750 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE LUBRICATED DOOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
